# SDR EE4Y2018041906384

- Difficulty date: March 26, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SRM 57-20-10, REPAIR 4, FOUND THE LT WING UPPER SKIN, TWO FASTENER HOLES CRACKED.  ONE FASTENER HOLE LOCATED AT FASTENER ROW 1, SPECIFICALLY AT WBL 181.4, IT WAS REPAIRED IAW SRM B737-57-20-10, REPAIR 7.  THE OTHER FASTENER HOLE LOCATED AT FASTENER ROW 2, SPECIFICALLY AT WBL 145 WAS REPAIRED IAW SR 3-4194343343.
